# SDR VJ9800360

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 27R AT STA 962 AT FASTENER HOLE CORRODED.  MAT LOSS IN THE BASE OF STRINGER AT STA 951-967 (27R) OUT OF LIMITS IAW SRM 53-10-1.  CUT OUT CORRODED SECTION STRINGER IAW SRM 53-10-3.  FORMED 1 V CHANNEL AND 2 ANGLE REPAIR 7075-0 HEAT TREATED BAC 5602.  DRILLED, TRIMMED, DEBURRED, TREATED, AND PRIMED IAW 53-10-3, 51-10-2.  REMOVED AND RE-INSTALLED 2 ANGLE REPAIR, 1 V CHANNEL, 1 STRINGER FILLER IAW SRM 53-10-3 AND 53-10-4.  OPS CK OK IAW MM 21-32-21.
